Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 467882

One refinement of Jensen's discrete inequality and applications


Čuljak, Vera; Ivanković, Božidar
One refinement of Jensen's discrete inequality and applications // Mathematical inequalities & applications, 12 (2009), 4; 805-814 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 467882 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
One refinement of Jensen's discrete inequality and applications

Autori
Čuljak, Vera ; Ivanković, Božidar

Izvornik
Mathematical inequalities & applications (1331-4343) 12 (2009), 4; 805-814

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Jensen's inequality; convex functions on linear space; AG-inequality

Sažetak
Jensen's inequality induces different forms of functionals which enables refinements for many classic inequalites. Several refinements of Jensen's inequalities were given. In this paper we refine Jensen's inequality by separating a discrete domain of it. At the end, we give some applications.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
117-1170889-0888 - Generalne nejednakosti i primjene (Josip Pečarić, )

Ustanove
Fakultet prometnih znanosti, Zagreb

Profili:

Avatar Url Vera Čuljak (autor)

Avatar Url Božidar Ivanković (autor)

Citiraj ovu publikaciju

Čuljak, Vera; Ivanković, Božidar
One refinement of Jensen's discrete inequality and applications // Mathematical inequalities & applications, 12 (2009), 4; 805-814 (međunarodna recenzija, članak, znanstveni)
Čuljak, V. & Ivanković, B. (2009) One refinement of Jensen's discrete inequality and applications. Mathematical inequalities & applications, 12 (4), 805-814.
@article{article, year = {2009}, pages = {805-814}, keywords = {Jensen's inequality, convex functions on linear space, AG-inequality}, journal = {Mathematical inequalities and applications}, volume = {12}, number = {4}, issn = {1331-4343}, title = {One refinement of Jensen's discrete inequality and applications}, keyword = {Jensen's inequality, convex functions on linear space, AG-inequality} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus